# SDR FDEA200903231402

- Difficulty date: March 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426020451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT, RT FLOOR PANELS LONGITUDINAL SECTION WITH CORROSION AT FR 67 AND FR 65 UNDER STRINGER 49.  SECTION LONGITUDINAL WAS REPLACED AS PER SRM 51-72-10.
